# SDR MWEA98099

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777923
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5L AT FS 658 WAS FOUND TO HAVE CRACKS IN BOTH FLANGES.  REMOVED DAMAGED SECTION OF LONGERON FABRICATED RPR SECTIONS IN ACCORD WITH SRM 53-02 FIG 18.  INSTALLED REPAIR SECTION IAW SRM 51-30.
